# SDR 08FDEA03601

- Difficulty date: August 26, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,503 hours, 8,974 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4907905
- Part serial: 275
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO KBUR APPROX 5000' MSL, WHEN SELECTING 20 DEGREES FLAP, T/E FLAPS STUCK AT 15 DEGREES WITH SYS 1 AND 2 FLAP FAULT LIGHTS ILLUMINATED.  DIVERTED TO  LAX.  LANDED WITH 30/15 IAW QRH PROCEEDURES.  PERFORMED THE REMAINING OF THE T/S AND FOUND NO DEFECT.  REMOVED AND REPLACED SFCC 1 AND 2 IAW MM 27-51-18-4.
